# SDR MWEA030124

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 5930557501
- Condition: Lightning Strike
- Location: Trailing Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LIGHTNING STRIKE ON THE TRAILING EDGE OF THE ELEVATOR SKIN DIRECTLY FORWARD OF THE ANTI-FLOAT TAB UPPER SURFACE.  --  FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLER AND BALANCED ELEVATOR.
